VOL. 39 · NO. 3 | 2009
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 39 (3), (2009)
No abstract available
Articles
Diego Averna, Gabriele Bonanno
Rocky Mountain J. Math. 39 (3), 707-727, (2009) DOI: 10.1216/RMJ-2009-39-3-707
KEYWORDS: Palais-Smale condition, mountain pass, critical points, three solutions, Two-point Boundary Value Problem, 47J30, 58E30, 49J40, 58E05, 34B15
No abstract available
Thomas Bieske
Rocky Mountain J. Math. 39 (3), 729-756, (2009) DOI: 10.1216/RMJ-2009-39-3-729
KEYWORDS: Grushin-type spaces, viscosity solutions, infinite Laplacian, 35H20, 49L25, 53C17, 17B70, 31B05
No abstract available
Ivan Correa, Irvin Roy Hentzel
Rocky Mountain J. Math. 39 (3), 757-764, (2009) DOI: 10.1216/RMJ-2009-39-3-757
KEYWORDS: commutative, solvable, nilpotent, finitely-generated, 17A05, 17A30
No abstract available
Stefan Erickson
Rocky Mountain J. Math. 39 (3), 765-787, (2009) DOI: 10.1216/RMJ-2009-39-3-765
KEYWORDS: Special values of L -functions, Stark conjectures, 11R42
No abstract available
Lenny Fukshansky
Rocky Mountain J. Math. 39 (3), 789-804, (2009) DOI: 10.1216/RMJ-2009-39-3-789
KEYWORDS: polynomials, Height, search bounds, 11G50, 11E76, 11D72, 14G40
No abstract available
Weidong Gao, Alfred Geroldinger, Franz Halter-Koch
Rocky Mountain J. Math. 39 (3), 805-823, (2009) DOI: 10.1216/RMJ-2009-39-3-805
KEYWORDS: group algebras, finite abelian groups, zero-sum sequence, additive Latin squares, 20K01, 11B50, 05B15
No abstract available
Vijay Gupta
Rocky Mountain J. Math. 39 (3), 825-841, (2009) DOI: 10.1216/RMJ-2009-39-3-825
KEYWORDS: Baskakov operators, Simultaneous approximation, direct theorems, local and global approximation, 41A30, 41A36
No abstract available
Shihuang Hong
Rocky Mountain J. Math. 39 (3), 843-852, (2009) DOI: 10.1216/RMJ-2009-39-3-843
No abstract available
Ming-Sheng Liu, Yu-Can Zhu
Rocky Mountain J. Math. 39 (3), 853-878, (2009) DOI: 10.1216/RMJ-2009-39-3-853
KEYWORDS: Biholomorphic convex mapping, Reinhardt domain, Minkowski functional, 32H05, 30C45
No abstract available
Namjong Moh
Rocky Mountain J. Math. 39 (3), 879-897, (2009) DOI: 10.1216/RMJ-2009-39-3-879
No abstract available
J.A. López Molina
Rocky Mountain J. Math. 39 (3), 899-926, (2009) DOI: 10.1216/RMJ-2009-39-3-899
KEYWORDS: Real interpolation method, quasi Banach spaces, 46A45, 46E30, 46M35
No abstract available
James V. Peters
Rocky Mountain J. Math. 39 (3), 927-935, (2009) DOI: 10.1216/RMJ-2009-39-3-927
KEYWORDS: Radon transform, Kakeya-Besicovitch set, 44A15
No abstract available
Torsten Sander
Rocky Mountain J. Math. 39 (3), 937-946, (2009) DOI: 10.1216/RMJ-2009-39-3-937
KEYWORDS: tree, complement, ‎kernel‎, eigenspace, 05C50, 15A18‎
No abstract available
Horst R. Thieme, Jürgen Voigt
Rocky Mountain J. Math. 39 (3), 947-969, (2009) DOI: 10.1216/RMJ-2009-39-3-947
KEYWORDS: Strongly continuous semigroup, Perturbation theory, Miyadera perturbation, relative bound, Hille-Yosida operator, positive perturbation, 47D06, 47D62, 47A55, 47B60
No abstract available
Maciej Ulas
Rocky Mountain J. Math. 39 (3), 971-980, (2009) DOI: 10.1216/RMJ-2009-39-3-971
KEYWORDS: rational points, genus two curves, arithmetic progression, 11B25, 11D41
No abstract available
Zbigniew Walczak
Rocky Mountain J. Math. 39 (3), 981-993, (2009) DOI: 10.1216/RMJ-2009-39-3-981
KEYWORDS: Baskakov operator, truncated operator, polynomial weighted spaces, 41A36
No abstract available
Tsung-Fang Wu
Rocky Mountain J. Math. 39 (3), 995-1011, (2009) DOI: 10.1216/RMJ-2009-39-3-995
KEYWORDS: Semi-linear elliptic equations, Nehari manifold, concaveconvex nonlinearities, 35J20, 35J65
No abstract available
Taishan Yi, Bingwen Liu, Qingguo Li
Rocky Mountain J. Math. 39 (3), 1013-1034, (2009) DOI: 10.1216/RMJ-2009-39-3-1013
KEYWORDS: convergence, essentially strongly increasing discrete time semi-flow, ignition assumption, periodic quasi-monotone delay differential equations, 34K25, 34C12
No abstract available
Mohamad M. Zahran
Rocky Mountain J. Math. 39 (3), 1035-1050, (2009) DOI: 10.1216/RMJ-2009-39-3-1035
No abstract available
Back to Top